MathSciNet Relay Station
MathSciNet bibliographic data
MR1928077 (2004a:11006) 11B05 (11B13 11U10 26E35)
Jin, Renling Inverse problem for upper asymptotic density. Trans. Amer. Math. Soc. 355 (2003), no. 1, 57–78 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement